Alert archive / Florida / River Flood Warnings in 2016

River Flood Warning 37, NWS Tallahassee, FL

April 2, 2016Wakulla County, Florida

NWS Tallahassee, FL issued this river flood warning at Apr 2, 2016, 4:35 AM EDT for Wakulla County, Florida. It took effect at Apr 2, 2016, 11:13 AM EDT. It was in force for 6 days.

The area

The outline as issued.

The facts

Issued
Apr 2, 2016, 4:35 AM EDT (08:35 UTC)
In effect from
Apr 2, 2016, 11:13 AM EDT
Expired
Apr 8, 2016, 12:55 PM EDT
In force
6 days
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
Minor

County Wakulla County, FL

The radar

The Tallahassee radar (KTLH), 25 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point St. Marks River near Newport on Old Magnolia Rd (in stage datum) (NEPF1). The gauge peaked at 9.40 ft at Apr 4, 2016, 5:00 AM EDT.

actionminormoderate67891004/0204/0304/0404/0504/0604/0704/0804/09
Action stage
7 ft
Minor stage
8 ft
Moderate stage
9 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02326900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

593 
WGUS42 KTAE 020835
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
435 AM EDT SAT APR 2 2016

...The National Weather Service in Tallahassee has issued a Flood 
Warning for the following rivers in Florida... 

  St. Marks River near Newport On Old Magnolia Rd affecting Wakulla 
  County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC129-030835-
/O.NEW.KTAE.FL.W.0037.160402T2100Z-000000T0000Z/
/NEPF1.1.ER.160402T2100Z.160403T1800Z.000000T0000Z.NO/
435 AM EDT SAT APR 2 2016

The National Weather Service in Tallahassee has issued a 

* Flood Warning for 
  the St. Marks River near Newport On Old Magnolia Rd.
* From this afternoon, or until the warning is cancelled.
* At  4:00 AM Saturday the stage was 7.6 feet.
* Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast: Rise above flood stage by late this afternoon and 
  continue to rise to near 8.5 feet by tomorrow evening.
* Impact: At 9.0 feet: Natural Bridge Road will flood.

&&

LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413


$$
15 follow-up statements
693 
WGUS42 KTAE 021327
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
927 AM EDT SAT APR 2 2016


...The Flood Warning continues for the following rivers in Florida...
 
  St. Marks River near Newport On Old Magnolia Rd affecting Wakulla 
  County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC129-031327-
/O.EXT.KTAE.FL.W.0037.160402T1513Z-000000T0000Z/
/NEPF1.1.ER.160402T1513Z.160403T1800Z.000000T0000Z.NO/
927 AM EDT SAT APR 2 2016

The Flood Warning continues for 
 the St. Marks River near Newport On Old Magnolia Rd.
* From this morning, or until the warning is cancelled.
* At  9:00 AM Saturday the stage was 7.9 feet.
* Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast: Rise above flood stage by late this morning and continue 
  to rise to near 8.6 feet by tomorrow early afternoon.
* Impact: At 9.0 feet: Natural Bridge Road will flood.

&&

LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413


$$
603 
WGUS82 KTAE 030043
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
843 PM EDT SAT APR 2 2016

...The Flood Warning continues for the following rivers in Florida...
  St. Marks River near Newport On Old Magnolia Rd affecting Wakulla 
  County 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC129-040043-
/O.CON.KTAE.FL.W.0037.000000T0000Z-000000T0000Z/
/NEPF1.1.ER.160402T1520Z.160404T0000Z.000000T0000Z.NO/
843 PM EDT SAT APR 2 2016

The Flood Warning continues for
  the St. Marks River near Newport On Old Magnolia Rd.
* Until further notice.
* At  8:00 PM Saturday the stage was 8.3 feet.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 8.0 feet.
* Forecast: The river will continue rising to near 8.7 feet by 
  tomorrow evening then begin falling.
* Impact: At 8.0 feet: Minor lowland flooding begins.

&&

LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413


$$
205 
WGUS82 KTAE 031456
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1056 AM EDT SUN APR 3 2016

...The Flood Warning continues for the following rivers in Florida...
  Aucilla River at Lamont (US 27) affecting Jefferson...Madison and 
  Taylor Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC065-079-123-041456-
/O.CON.KTAE.FL.W.0038.000000T0000Z-000000T0000Z/
/LAMF1.1.ER.160404T0000Z.160407T1200Z.000000T0000Z.NO/
1056 AM EDT SUN APR 3 2016

The Flood Warning continues for
  the Aucilla River at Lamont (US 27).
* At 10:00 AM Sunday the stage was 53.6 feet.
* Minor flooding is forecast.
* Flood stage is 54.0 feet.
* Forecast: Rise above flood stage by this evening and continue to 
  rise to near 56.0 feet by Thursday morning.
* Impact: At 56.0 feet: Widespread lowland flooding will occur. Water 
  will approach a few houses on US Highway 27.

&&

LAT...LON 3047 8378 3032 8388 3013 8404 3009 8396 3031 8377 3047 8369


$$
022 
WGUS42 KTAE 031912
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
312 PM EDT SUN APR 3 2016

...Forecast Flooding Changed from Minor to Moderate Severity for the 
following rivers in Florida...
  St. Marks River near Newport On Old Magnolia Rd affecting Wakulla 
  County
...The Flood Warning continues for the following rivers in Florida...
 
  St. Marks River near Newport On Old Magnolia Rd affecting Wakulla 
  County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC129-041912-
/O.EXT.KTAE.FL.W.0037.000000T0000Z-160408T1800Z/
/NEPF1.2.ER.160402T1520Z.160404T0600Z.160408T1200Z.NO/
312 PM EDT SUN APR 3 2016

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 the St. Marks River near Newport On Old Magnolia Rd.
* Until Friday afternoon.
* At  2:00 PM Sunday the stage was 8.9 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast: The river will continue rising to near 9.2 feet after 
  midnight tonight. The river will fall below flood stage Friday 
  afternoon.
* Impact: At 9.0 feet: Natural Bridge Road will flood.

&&

LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413


$$
067 
WGUS82 KTAE 040214
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1014 PM EDT SUN APR 3 2016

...The Flood Warning continues for the following rivers in Florida...
 
  St. Marks River near Newport On Old Magnolia Rd affecting Wakulla 
  County 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC129-050214-
/O.EXT.KTAE.FL.W.0037.000000T0000Z-000000T0000Z/
/NEPF1.2.ER.160402T1520Z.160404T0600Z.000000T0000Z.NO/
1014 PM EDT SUN APR 3 2016

...Flood Warning extended until further notice...The Flood Warning 
continues for
  the St. Marks River near Newport On Old Magnolia Rd.
* Until further notice.
* At 10:00 PM Sunday the stage was 9.2 feet.
* Moderate flooding is occurring and forecast to continue.
* Flood stage is 8.0 feet.
* Forecast: The river will continue rising to near 9.4 feet late 
  tonight then begin falling.
* Impact: At 9.0 feet: Natural Bridge Road will flood.

&&

LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413


$$
863 
WGUS82 KTAE 041515
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1115 AM EDT MON APR 4 2016

...The Flood Warning continues for the following rivers in Florida...
  St. Marks River near Newport On Old Magnolia Rd affecting Wakulla 
  County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC129-051515-
/O.CON.KTAE.FL.W.0037.000000T0000Z-000000T0000Z/
/NEPF1.2.ER.160402T1520Z.160404T1200Z.000000T0000Z.NO/
1115 AM EDT MON APR 4 2016

The Flood Warning continues for
the St. Marks River near Newport On Old Magnolia Rd.
* Until further notice.
* At 11:00 AM Monday the stage was 9.4 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast: The river has crested and will begin to slowly fall to 
near 9.0 feet Tuesday evening. 
* Impact: At 9.0 feet: Natural Bridge Road will flood.

&&

LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413


$$
450 
WGUS82 KTAE 050223
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1023 PM EDT MON APR 4 2016

...The Flood Warning continues for the following rivers in Florida...
 
  St. Marks River near Newport On Old Magnolia Rd affecting Wakulla 
  County 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC129-060223-
/O.EXT.KTAE.FL.W.0037.000000T0000Z-160407T1800Z/
/NEPF1.2.ER.160402T1520Z.160404T1200Z.160407T1200Z.NO/
1023 PM EDT MON APR 4 2016

The Flood Warning continues for
  the St. Marks River near Newport On Old Magnolia Rd.
* Until Thursday afternoon.
* At 10:00 PM Monday the stage was 9.1 feet.
* Moderate flooding is occurring and forecast to continue.
* Flood stage is 8.0 feet.
* Forecast: The river will continue to fall to below flood stage by 
  Thursday morning.
* Impact: At 9.0 feet: Natural Bridge Road will flood.

&&

LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413


$$
467 
WGUS82 KTAE 051349
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
949 AM EDT TUE APR 5 2016

...The Flood Warning continues for the following rivers in Florida...
 
  St. Marks River near Newport On Old Magnolia Rd affecting Wakulla 
  County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC129-061349-
/O.EXT.KTAE.FL.W.0037.000000T0000Z-160409T1800Z/
/NEPF1.2.ER.160402T1520Z.160404T1200Z.160409T1200Z.NO/
949 AM EDT TUE APR 5 2016

...Flood Warning extended until Saturday afternoon...
The Flood Warning continues for the St. Marks River near Newport
On Old Magnolia Rd.
* Until Saturday afternoon.
* At  9:00 AM Tuesday the stage was 8.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast: The river will continue to fall to below flood stage by 
  Saturday morning.
* Impact: At 9.0 feet: Natural Bridge Road will flood.

&&

LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413


$$
667 
WGUS82 KTAE 060248
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1048 PM EDT TUE APR 5 2016

...The Flood Warning continues for the following rivers in Florida...
 
  St. Marks River near Newport On Old Magnolia Rd affecting Wakulla 
  County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC129-070248-
/O.EXT.KTAE.FL.W.0037.000000T0000Z-160409T1200Z/
/NEPF1.2.ER.160402T1520Z.160404T1200Z.160409T0600Z.NO/
1048 PM EDT TUE APR 5 2016

The Flood Warning continues for
  the St. Marks River near Newport On Old Magnolia Rd.
* Until Saturday morning.
* At 10:00 PM Tuesday the stage was 8.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast: The river will continue to fall to below flood stage by 
  early Saturday morning.
* Impact: At 9.0 feet: Natural Bridge Road will flood.

&&

LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413


$$
038 
WGUS82 KTAE 061440
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1040 AM EDT WED APR 6 2016

...The Flood Warning continues for the following rivers in Florida...
 
  St. Marks River near Newport On Old Magnolia Rd affecting Wakulla 
  County 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC129-071440-
/O.EXT.KTAE.FL.W.0037.000000T0000Z-160410T0600Z/
/NEPF1.2.ER.160402T1520Z.160404T1200Z.160410T0000Z.NO/
1040 AM EDT WED APR 6 2016

...Flood Warning extended until late Saturday night...The Flood 
Warning continues for
  the St. Marks River near Newport On Old Magnolia Rd.
* Until late Saturday night.
* At 10:00 AM Wednesday the stage was 8.5 feet.
* Minor flooding is occurring.
* Flood stage is 8.0 feet.
* Forecast: The river will continue to fall to below flood stage 
  Saturday night.
* Impact: At 8.0 feet: Minor lowland flooding begins.

&&

LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413


$$
491 
WGUS82 KTAE 070225
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1025 PM EDT WED APR 6 2016

...The Flood Warning continues for the following rivers in Florida...
 
  St. Marks River near Newport On Old Magnolia Rd affecting Wakulla 
  County 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC129-080225-
/O.EXT.KTAE.FL.W.0037.000000T0000Z-160409T1800Z/
/NEPF1.2.ER.160402T1520Z.160404T1200Z.160409T1200Z.NO/
1025 PM EDT WED APR 6 2016

The Flood Warning continues for
  the St. Marks River near Newport On Old Magnolia Rd.
* Until Saturday afternoon.
* At 10:00 PM Wednesday the stage was 8.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast: The river will continue to fall to below flood stage by 
  Saturday morning.
* Impact: At 8.0 feet: Minor lowland flooding begins.

&&

LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413


$$
198 
WGUS82 KTAE 071352
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
952 AM EDT THU APR 7 2016

...The Flood Warning continues for the following rivers in Florida...
  
  St. Marks River near Newport On Old Magnolia Rd affecting Wakulla 
  County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC129-081352-
/O.CON.KTAE.FL.W.0037.000000T0000Z-160409T1800Z/
/NEPF1.2.ER.160402T1520Z.160404T1200Z.160409T1200Z.NO/
952 AM EDT THU APR 7 2016

The Flood Warning continues for
  the St. Marks River near Newport On Old Magnolia Rd.
* Until Saturday afternoon.
* At  9:00 AM Thursday the stage was 8.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast: The river will continue to fall to below flood stage by 
  Saturday morning.
* Impact: At 8.0 feet: Minor lowland flooding begins.

&&

LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413


$$
637 
WGUS82 KTAE 080213
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1013 PM EDT THU APR 7 2016

...The Flood Warning continues for the following rivers in Florida...
  
  St. Marks River near Newport On Old Magnolia Rd affecting Wakulla 
  County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC129-090213-
/O.CON.KTAE.FL.W.0037.000000T0000Z-160409T1800Z/
/NEPF1.2.ER.160402T1520Z.160404T1200Z.160409T1200Z.NO/
1013 PM EDT THU APR 7 2016

The Flood Warning continues for
  the St. Marks River near Newport On Old Magnolia Rd.
* Until Saturday afternoon.
* At 10:00 PM Thursday the stage was 8.2 feet.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 8.0 feet.
* Forecast: The river will continue to fall to below flood stage by 
  Saturday morning.
* Impact: At 8.0 feet: Minor lowland flooding begins.

&&

LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413


$$
342 
WGUS82 KTAE 081418
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1018 AM EDT FRI APR 8 2016

...The Flood Warning continues for the following rivers in Florida...
 
  St. Marks River near Newport On Old Magnolia Rd affecting Wakulla 
  County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC129-090600-
/O.EXT.KTAE.FL.W.0037.000000T0000Z-160409T0600Z/
/NEPF1.2.ER.160402T1520Z.160404T1200Z.160409T0000Z.NO/
1018 AM EDT FRI APR 8 2016

The Flood Warning continues for the St. Marks River near Newport
On Old Magnolia Rd.
* Until late tonight.
* At 10:00 AM Friday the stage was 8.02 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast: The river will continue to fall to below flood stage by 
  this evening.
* Impact: At 8.0 feet: Minor lowland flooding begins.

&&

LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413


$$
060 
WGUS82 KTAE 081656
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1255 PM EDT FRI APR 8 2016

...The Flood Warning is cancelled for the following rivers in 
Florida...
 
  St. Marks River near Newport On Old Magnolia Rd affecting Wakulla 
  County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC129-081725-
/O.CAN.KTAE.FL.W.0037.000000T0000Z-160409T0600Z/
/NEPF1.2.ER.160402T1520Z.160404T1200Z.160408T1530Z.NO/
1255 PM EDT FRI APR 8 2016

The Flood Warning is cancelled for the St. Marks River near
Newport On Old Magnolia Rd.
* At 12:00 PM Friday the stage was 7.99 feet.
* Fell below flood stage at 11:30 AM Friday.
* Flood stage is 8.0 feet.
* Forecast: The river will continue to fall to 7.9 feet by
  Saturday morning.
* Impact: At 8.0 feet: Minor lowland flooding begins.

&&

LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Apr 2, 3:29 AM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Apr 2, 3:29 AM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
329 AM EDT SAT APR 2 2016

.Near Term [Through Today]...
As of 06Z the cold front was progessing through the western part
of the area and had just moved through Dothan. The back edge of
the rain is moving quicker than it had been the past several
hours. The greatest chance for severe weather will be in the Big
Bend as the showers and thunderstorms move east. Expect the front
to clear the CWA by this afternoon. High temperatures will range
from the upper 60s in southeast Alabama to the upper 70s in the
Big Bend.

.Short Term [Tonight Through Monday]...
An upper trough over the eastern CONUS will keep dry northwesterly
flow in place through Monday. The most noticeable difference in
the airmass will be with overnight low, with temperatures in the
mid to upper 40s expected Sunday and Monday mornings. Afternoon
temperatures will reach the upper 60s/lower 70s Sunday and the mid
to upper 70s on Monday

.Long Term [Monday Night Through Saturday]...
Mean trough will remain in place over the eastern CONUS through
much of the week, keeping dry northwest flow in place aloft.
Temperatures will be near normal, with highs in the mid to upper
70s and lows in the 50s. A cold front will move across the area on
Thursday, bringing a brief round of showers. Cooler temperatures
are expected behind the front for Friday and Saturday.

&&

.Aviation...
[Through 06Z Sunday] IFR conditions will continue through 14Z as
another round of thunderstorms moves through over the next several
hours. Ceilings will improve to MVFR after sunrise then to VFR by
early afternoon as skies clear behind the front.

&&

.Marine...
A cold front will cross the marine waters this morning with
offshore flow developing in its wake. Marginal Small Craft
Advisory conditions this morning will weaken for the afternoon.
However, winds will increase again overnight before diminishing
Sunday morning. Thereafter, generally light winds are expected
through the middle of the week.

&&

.Fire Weather...
There wil be some patchy areas of RH less than 30 percent on
Sunday but fuel moistures will not be dry enough to meet red flag
conditions.

&&

.Hydrology...
Local rivers and streams will be on the rise as a result of the
recent rains. Most area rivers were already high with the
exception of the Suwannee. Flooding is occurring on the
Ochlockonee, Apalachicola, Withlacoochee, Chipola, and
Choctawhatchee Rivers. Most rivers will continue to rise this
weekend and early next week.

The Flash Flood Watch remains in place for most of the region
through Saturday morning.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   73  49  73  47  77 /  50   0   0   0   0
Panama City   70  53  70  53  71 /  40   0   0   0   0
Dothan        69  46  69  46  75 /  10   0   0   0   0
Albany        70  46  69  45  75 /  20   0   0   0   0
Valdosta      73  48  71  46  75 /  60   0   0   0   0
Cross City    77  50  75  46  77 /  80   0   0   0   0
Apalachicola  73  52  71  51  72 /  60   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch until 8 AM EDT /7 AM CDT/ this morning FOR
     Calhoun-Coastal Bay-Coastal Franklin-Coastal Gulf-Coastal
     Jefferson-Coastal Wakulla-Gadsden-Inland Bay-Inland
     Franklin-Inland Gulf-Inland Jefferson-Inland Wakulla-
     Jackson-Leon-Liberty-Washington.

     High Rip Current Risk until 8 AM EDT /7 AM CDT/ this morning FOR
     Coastal Bay-Coastal Franklin-Coastal Gulf-South Walton.

GA...Flash Flood Watch until 8 AM EDT this morning FOR Baker-Ben Hill-
     Berrien-Brooks-Colquitt-Cook-Decatur-Dougherty-Grady-Irwin-
     Miller-Mitchell-Seminole-Thomas-Tift-Turner-Worth.

AL...NONE.
GM...Small Craft Advisory until 2 PM EDT this afternoon FOR Coastal
     waters from Apalachicola to Destin FL out 20 NM-Waters from
     Apalachicola to Destin FL from 20 to 60 NM.

&&

NEAR TERM...WESTON
SHORT TERM...CAMP
LONG TERM...CAMP
AVIATION...WESTON
MARINE...CAMP
FIRE WEATHER...WESTON
HYDROLOGY...CAMP

In the hours before

Local storm report, Apr 2, 2:10 AM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
210 AM EDT SAT APR 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 AM     FLOOD            3 NE TALLAHASSEE        30.47N 84.25W
04/02/2016                   LEON               FL   EMERGENCY MNGR

            FLOODING ALONG MERIDIAN RD. AND CLOVERFIELD. MINIVAN
            DROVE INTO WATER AND BECAME DISABLED. NO INJURIES.

&&

CAMP

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 8:50 PM EDTSpecial Marine WarningTAE115 min
Apr 1, 9:38 PM EDTRiver Flood WarningTAECalhoun7 days
Apr 1, 10:14 PM EDTSevere Thunderstorm WarningTAEBay46 min
Apr 1, 10:35 PM EDTSpecial Marine WarningTAE115 min
Apr 1, 10:48 PM EDTSevere Thunderstorm WarningTAEFranklin, Gulf35 min
Apr 2, 12:25 AM EDTSpecial Marine WarningTAE95 min
Apr 2, 1:54 AM EDTSpecial Marine WarningTAE51 min
Apr 2, 4:46 AM EDTSpecial Marine WarningTAE59 min
Apr 2, 4:54 AM EDTSevere Thunderstorm WarningTAEDixie, Taylor36 min
Apr 2, 9:25 AM EDTRiver Flood WarningTAEJefferson, Madison, Taylor8 days
Apr 2, 9:44 AM EDTRiver Flood WarningTAEWalton18 hr
Apr 2, 10:32 AM EDTRiver Flood WarningTAELeon, Liberty, Wakulla49 hr

Nearby

River Flood Warnings in Florida, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.